# SDR C2XA05IA088

- Difficulty date: July 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 6,923 hours, 3,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING SCHEDULED MAINTENANCE, THE RIGHT OVERWING EMERGENCY EXIT MARKER WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 3 INVERTER, OPERATIONALLY TESTED THE EMERGENCY LIGHTING SYSTEM, AND CLEARED THE DISCREPANCY.
